# SDR TWAA9806812

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINTENANCE CHECK, FOUND FUSELAGE SKIN DENT AT FS 980, S5R, .75 INCH BY .068.  REPAIRED DENT PER SRM 53-04, PAGE 218K, FIG 38.  SEALED REPAIR PER SRM 51-20.  (M)
